Linda and I saw Dr. Kash, my oncologist, yesterday. My tumor markers in my blood work have gone down- to a low of 38. This is good news. He believes that the "nasty boy shots" are the result of this. So...more nasty boy shots in my furture.
The Avastin I get every other week is causing some weird neurological issues- tingling and complete numbness in my hands and fingers, hurtful muscle aches in my arms and bad joint pains. So..... I may go off of the Avastin as I have been on it almost a year. Also, the pain may be caused by the flomata- a bone density drug. It is hard to believe that it has been a year since I have been re-diagnosed.... The year has gone by in such a blur. I remember- and still have all of the cards people sent me. I am fortunate to have so much support. But- I will take the aches and pains over going back on the toxic chemo!
I see my second opinion dr. at Rush in a few weeks. She may have some insight to the drugs I am taking, and may know of some studies being done at Rush. I really like Dr. Kash, but I am glad to have another dr. on board. Dr. Kash actually encourages people to look in to a second opinion and is not upset by patients going.
Keep up the good work all of you prayers out there! Keep sending positive karma my way!